# SDR 2002UALA00020

- Difficulty date: January 5, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 51,524 hours, 6,407 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Element
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AFT ELEMENT IS OUT AT SEAT 5A AND F.  FWD ELEMENT IS LOOSE, REPAIRED.
